MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT SHORT 46/13 PCC MCNI

SILHOUETTE PARADIGM; UNO COMFORT SHORT 46/13 PCC MCNI
Model Number MMT-368600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that while sleeping, the patient experienced high blood glucose level of 24 mmol/dl due to infusion set's tubing which was detached at the end of tubing where it was attached to the site.The site location was patient's abdomen and the pump was located at right hand side.Moreover, the infusion had been used since last night.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, the patient's blood glucose level was 21.4 mmol/l.No further information available.
 
Event or Problem Description
On 02-jul-2021: follow up information was submitted to update the awareness date.Moreover, the result of the (complaint investigation) visual inspection performed on the returned unused device (1 used set) and a connector test, showed that it was possible to detach the tubing connector from the cannula part without activating the quick release function.Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in canada.On (b)(6) 2021, it was reported that while sleeping, the patient experienced high blood glucose level of 24 mmol/dl due to infusion set's tubing which was detached at the end of tubing where it was attached to the site.The site location was patient's abdomen and the pump was located at right hand side.Moreover, the infusion had been used since last night.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, the patient's blood glucose level was 21.4 mmol/l.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT SHORT 46/13 PCC MCNI
MDR Report Key11677230
Report Number8021545-2021-00109
Device Sequence Number3617459
Product Code FPA
UDI-Device Identifier05705244008410
UDI-Public05705244008410
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-368600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date07/02/2021
Patient Sequence Number1